# SDR CALA9600846

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 228-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CREASED FROM BS 228 TO 360, JUST ABOVE STRINGER 19R.  THE DAMAGED SKIN WAS CUT OUT, REPAIR DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 16.
